Alert archive / Alabama / Small Craft Advisories in 2018
Small Craft Advisory 40, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 8, 2018, 4:15 PM CST. It took effect at Nov 9, 2018, 3:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2018, 4:15 PM CST (22:15 UTC)
- In effect from
- Nov 9, 2018, 3:00 PM CST
- Expired
- Nov 10, 2018, 10:00 AM CST
- In force
- 19 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
335 WHUS74 KMOB 082215 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 415 PM CST Thu Nov 8 2018 GMZ630>636-650-655-670-675-090615- /O.NEW.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 415 PM CST Thu Nov 8 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 10 AM CST SATURDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 3 PM Friday to 10 AM CST Saturday. * WINDS...Rising to around 25 knots. * WAVES/SEAS...Building to around 5 feet near shore and 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
7 follow-up statements
796 WHUS74 KMOB 090602 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1202 AM CST Fri Nov 9 2018 GMZ630>636-650-655-670-675-091400- /O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1202 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST SATURDAY... * WINDS...Increasing to 20 to 25 knots. * WAVES/SEAS...Building to around 5 feet near shore and 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
538 WHUS74 KMOB 090658 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1258 AM CST Fri Nov 9 2018 GMZ630-631-091500- /O.NEW.KMOB.MF.Y.0021.181109T0700Z-181109T1500Z/ /O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/ Northern Mobile Bay-Southern Mobile Bay- 1258 AM CST Fri Nov 9 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST SATURDAY... The National Weather Service in Mobile has issued a Dense Fog Advisory, which is in effect until 9 AM CST this morning. * WINDS...Increasing to 20 to 25 knots. * WAVES/SEAS...Building to around 5 feet near shore and 8 feet well offshore. * VISIBILITY...Lowering to one nautical mile or less. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ632>636-650-655-670-675-091500- /O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/ Mississippi Sound-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1258 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST SATURDAY... * WINDS...Increasing to 20 to 25 knots. * WAVES/SEAS...Building to around 5 feet near shore and 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
338 WHUS74 KMOB 091512 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 912 AM CST Fri Nov 9 2018 GMZ630-631-092315- /O.EXP.KMOB.MF.Y.0021.000000T0000Z-181109T1500Z/ /O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/ Northern Mobile Bay-Southern Mobile Bay- 912 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST SATURDAY... ...DENSE FOG ADVISORY HAS EXPIRED... * WINDS...Increasing to 20 to 25 knots. * WAVES/SEAS...Building to around 5 feet near shore and 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ632>636-650-655-670-675-092315- /O.CON.KMOB.SC.Y.0040.181109T2100Z-181110T1600Z/ Mississippi Sound-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 912 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST SATURDAY... * WINDS...Increasing to 20 to 25 knots. * WAVES/SEAS...Building to around 5 feet near shore and 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
566 WHUS74 KMOB 092137 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 337 PM CST Fri Nov 9 2018 GMZ630>636-650-655-670-675-100545- /O.CON.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 337 PM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WINDS...20 to 25 knots over protected waters, and increasing to around 25 knots offshore. * WAVES/SEAS...Building to around 5 feet near shore and 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
553 WHUS74 KMOB 100128 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 728 PM CST Fri Nov 9 2018 GMZ631-632-650-655-670-675-100930- /O.UPG.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/ /O.NEW.KMOB.GL.W.0004.181110T0128Z-181110T1600Z/ /O.NEW.KMOB.SC.Y.0041.181110T1600Z-181111T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 728 PM CST Fri Nov 9 2018 ...GALE WARNING IN EFFECT UNTIL 10 AM CST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... The National Weather Service in Mobile has issued a Gale Warning, which is in effect until 10 AM CST Saturday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 10 AM to 6 PM CST Saturday. * WINDS...25 to 30 knots with frequent gusts to Gale force. * WAVES/SEAS...Building to around 5 feet near shore and 9 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-633>636-100930- /O.CON.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 728 PM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WINDS...20 to 25 knots with frequent gusts to near Gale Force. * WAVES/SEAS...Bay waters very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
357 WHUS74 KMOB 100750 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 150 AM CST Sat Nov 10 2018 GMZ631-632-650-655-670-675-101600- /O.CON.KMOB.GL.W.0004.000000T0000Z-181110T1600Z/ /O.CON.KMOB.SC.Y.0041.181110T1600Z-181111T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 150 AM CST Sat Nov 10 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WINDS...25 to 30 knots with frequent gusts to Gale force. * WAVES/SEAS...Building to around 5 feet near shore and 9 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-633>636-101600- /O.CON.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 150 AM CST Sat Nov 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...20 to 25 knots with frequent gusts to near Gale Force. * WAVES/SEAS...Bay waters very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
404 WHUS74 KMOB 101608 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1008 AM CST Sat Nov 10 2018 GMZ632-102100- /O.EXP.KMOB.GL.W.0004.000000T0000Z-181110T1600Z/ /O.EXT.KMOB.SC.Y.0041.000000T0000Z-181110T2100Z/ Mississippi Sound- 1008 AM CST Sat Nov 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WINDS...20 to 25 knots with frequent gusts to near gale force. * WAVES/SEAS...Around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-650-655-670-675-110000- /O.EXP.KMOB.GL.W.0004.000000T0000Z-181110T1600Z/ /O.CON.KMOB.SC.Y.0041.000000T0000Z-181111T0000Z/ Southern Mobile Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1008 AM CST Sat Nov 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...25 to 30 knots with frequent gusts to gale force. * WAVES/SEAS...Around 4 feet near shore and around 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-633>636-102100- /O.EXP.KMOB.SC.Y.0040.000000T0000Z-181110T1600Z/ /O.EXB.KMOB.SC.Y.0041.000000T0000Z-181110T2100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1008 AM CST Sat Nov 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 3 PM CST this afternoon. * WINDS...20 to 25 knots with frequent gusts to near gale force. * WAVES/SEAS...1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 12:02 PM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Nov 8, 12:02 PM CST, 4 hours 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1202 PM CST Thu Nov 8 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...A surface boundary along the coast will combine with a boundary along the I65 corridor this afternoon. Along and north of the boundaries, IFR or lower conditions will prevail, south low end MVFR to VFR. As the forecast moves into tonight, guidance is advertising the combined boundaries and the accompanying lower conditions moving south across the area, with IFR or lower conditions covering more of the area. Later tonight into Friday, more general southerly flow becomes reestablished and the boundary moves back north, spreading MVFR to VFR conditions northward. IFR conditions will be persistent north of the boundary. Western Florida Panhandle areas will see improving conditions first, with points further inland seeing improving conditions through the morning into the afternoon. && .PREV DISCUSSION... /issued 954 AM CST Thu Nov 8 2018/ DISCUSSION...See updated information for land areas below. UPDATE...Package updated, mainly to bump temperatures down. Greatest drop is northwest of the I65 corridor, with a cold pool being maintained by light showers moving northeast across the pool along with thick cloud cover across the entire area. PREV DISCUSSION... /issued 623 AM CST Thu Nov 8 2018/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...LIFR ceilings and areas of IFR fog (locally down to LIFR) will impact the region early this morning. Ceilings should slowly rise to IFR to low end MVFR levels late this morning through this afternoon. Scattered to numerous SHRA and a few TSRA will develop over the area today. Another round of IFR to LIFR ceilings and fog may impact the area again late tonight through early Friday morning. /21 PREV DISCUSSION... /issued 453 AM CST Thu Nov 8 2018/ NEAR TERM /Now Through Thursday night/...A moist west to southwest pattern aloft remains prevalent across the central Gulf Coast region early this morning on the base of broad cyclonic mid level flow that encompasses much of the CONUS. A weak stationary frontal boundary continues to stretch from coastal southeast Mississippi through southeast Alabama and southern Georgia. Surface observations indicate that areas of fog have developed across our forecast area early this morning, but visibility values have mostly remained above advisory level criteria. Localized dense fog remains possible through the early morning hours, especially along and ahead of the frontal boundary. We will continue to monitor local observations closely. The next in a series of shortwave impulses will lift northeastward from the Lower Mississippi Valley toward Alabama this morning. Scattered to numerous showers and a few thunderstorms associated with this feature are already developing over northern Louisiana and central Mississippi as of 430 AM CST. The past few runs of the HRRR along with the 08.00z WRF-ARW are in agreement that scattered to locally numerous showers and storms will develop later this morning into this afternoon over our area. It currently appears the best chance of convection will clip our northwestern zones this morning, and also across southern and southeastern portions of the forecast area along the boundary later this morning into this afternoon. We will maintain rather high POPs in the 60-70% range over these areas today. A zone of enhanced instability with MLCAPE values between 1000-1500 J/KG along the surface boundary may support a few stronger storm cells primarily southeast of a Pensacola FL to Andalusia AL line this afternoon. Brief strong wind gusts in excess of 40 mph will be possible in these locations. We otherwise expect cooler temperatures in the upper 60s to lower 70s over interior southeast Mississippi and southwest Alabama behind the front today, with readings in the mid to upper 70s over locations along and southeast of I-65. A chance of showers may linger into the evening, mainly over our eastern zones. Yet another shortwave trough axis will bring increasing rain chances east of the Mississippi Valley late tonight. Additional patchy fog development appears to be a good bet again across much of our area late tonight, possibly becoming locally dense in spots. /21 SHORT TERM /Friday Through Saturday night/...Wet conditions continue through Friday with a much cooler and drier airmass moving in Friday night And Saturday in the wake of a cold front. This will bring much colder air into the region with highs on Saturday only in the mid and upper 50s with lows Saturday night in the upper 30s and low 40s inland to upper 40s near the coast. /13 LONG TERM /Sunday Through Wednesday/...A deep upper trough digs across the plains early next week which induces sfc low development across the northwestern Gulf Sunday night into Monday. The ECMWF is much sharper with the trough which results in the sfc low rapidly moving northeast into southeast Louisiana and into central Alabama by Monday night. The GFS is slower to dig the the trough and keeps the sfc low south of the area and over the Gulf, before moving it inland near the Florida big bend. This eventual evolution will have to be watched as the ECMWF solution would favor a chance of strong thunderstorms as a warm sector develops across the area. Rain chances decrease on Tuesday with dry conditions for Tuesday night and Wednesday. Another shot of colder air flows into the region which looks to bring the coldest temperatures yet of the season. /13 MARINE...A light onshore flow will generally prevail over the marine area through early Friday morning. The exception will be light offshore flow during the overnight and early morning hours in the vicinity of bays and sounds. A cold front will move south across the marine area late Friday, bringing a strong offshore flow and building seas to the coastal waters through late Saturday. Small Craft Advisories effective Friday through Saturday will likely be issued within the next 12 hours. A light to moderate easterly flow will develop Sunday. Increasing onshore flow returns Monday before the next cold front brings strong offshore flow again late Monday into Tuesday. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Nov 8, 3:59 PM CST, 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 359 PM CST Thu Nov 8 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-092200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 359 PM CST Thu Nov 8 2018 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight Fog will develop again tonight, possibly becoming locally dense at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Very cold air flows into the area next week which could bring the first freeze of the season to interior areas Tuesday night then for most of the area Wednesday night. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Wednesday. GMZ630>636-650-655-670-675-092200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 359 PM CST Thu Nov 8 2018 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight Patchy fog will be possible over protected waters tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Passing cold fronts will bring an increasing offshore flow and associated hazardous conditions for small craft late Friday into Saturday, and again late Monday through late Tuesday next week.
In the hours before
Special weather statement, Nov 8, 2:47 PM CST, 1 hour 28 minutes before
Special Weather Statement National Weather Service Mobile AL 247 PM CST THU NOV 8 2018 ALZ060-082130- Covington AL- 247 PM CST THU NOV 8 2018 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHEASTERN COVINGTON COUNTY UNTIL 330 PM CST... At 246 PM CST, the strong thunderstorm was located 8 miles south of Opp, moving east at 25 mph. Winds gusts of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Covington County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3108 8631 3121 8637 3130 8619 3110 8619 TIME...MOT...LOC 2046Z 251DEG 21KT 3116 8626
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 7:00 PM CST | Special Weather Statement | MOB | Escambia | 45 min |
| Nov 8, 2:47 PM CST | Special Weather Statement | MOB | Covington | 43 min |
Nearby
Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.